# SDR 97ZZZX1626

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16FE
- Make and model: Cessna 650
- Aircraft serial: 650025
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1472401
- Condition: Defective
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KTEB/KBWI - FLT 8038 - AIRCRAFT WAS NOT PRESSURIZING, CABIN WAS CLIMBING WITH AIRCRAFT.  FOUND DEFECTIVE OUTFLOW VALVE.
